# SDR FDEA202406200820

- Difficulty date: June 20, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 95,379 hours, 23,299 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB39548
- Condition: Cracked
- Location: Rt Wng Le Former
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE INTERNAL SUPPORT FORMER DOUBLER FOUND CRACK   AT STATION XOS 789 APPROXIMATELY 0.75 INCH RIGHT FIXED LEADING EDGE INTERNAL SUPPORT CRACKED FORMER DOUBLER AT STATION   XOS 789 REMOVED AND REPLACED AS PER MD-11 SRM 51-31-01-0G. DOUBLER FABRICATED AS   PER DRAWING ARB 3954 REVISION K. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
